# SDR DALA2024070206722

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 73,113 hours, 27,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6023000) GATE AGENT OPENED ARMED DOOR SLIDE DID NOT DEPLOY. INSPECTED L1 DOOR ESCAPE SLIDE. IAW B737 AMM 25-66. NO DEFECTS NOTED, SLIDE DID NOT DEPLOY. A/C OK FOR SVC.
